World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Chinese Annals of Mathematics cover

Volume 22, Issue 03 (July 2001)

No Access
SOME REMARKS ON SINGULAR DARBOUX TRANSFORMATIONS FOR UNITONS
  • Pages:263–266

https://doi.org/10.1142/S0252959901000267

No Access
ASYMPTOTIC ANALYSIS OF DYNAMIC PROBLEMS FOR LINEARLY ELASTIC SHELLS — JUSTIFICATION OF EQUATIONS FOR DYNAMIC KOITER SHELLS
  • Pages:267–274

https://doi.org/10.1142/S0252959901000279

No Access
BLOW UP OF SOLUTIONS TO THE CAUCHY PROBLEM FOR NONLINEAR WAVE EQUATIONS
  • Pages:275–280

https://doi.org/10.1142/S0252959901000280

No Access
AUTOMORPHISM GROUPS OF 4-VALENT CONNECTED CAYLEY GRAPHS OF p-GROUPS
  • Pages:281–286

https://doi.org/10.1142/S0252959901000292

No Access
SINGULAR LIMIT SOLUTIONS FOR TWO-DIMENSIONAL ELLIPTIC PROBLEMS WITH EXPONENTIALLY DOMINATED NONLINEARITY
  • Pages:287–296

https://doi.org/10.1142/S0252959901000309

No Access
ON THE LIMIT CYCLES OF PLANAR AUTONOMOUS SYSTEMS
  • Pages:297–306

https://doi.org/10.1142/S0252959901000310

No Access
A REMARK ON FORMAL MODELS FOR NONLINEARLY ELASTIC MEMBRANE SHELLS
  • Pages:307–324

https://doi.org/10.1142/S0252959901000322

No Access
SEMI-GLOBAL C1 SOLUTION TO THE MIXED INITIAL-BOUNDARY VALUE PROBLEM FOR QUASILINEAR HYPERBOLIC SYSTEMS
  • Pages:325–336

https://doi.org/10.1142/S0252959901000334

No Access
ON A KIND OF GENERALIZED QUASI-VARIATIONAL INEQUALITIES AND FAN's MINIMAX INEQUALITY WITHOUT CONVEXITY
  • Pages:337–342

https://doi.org/10.1142/S0252959901000346

No Access
EVANS FUNCTIONS AND ASYMPTOTIC STABILITY OF TRAVELING WAVE SOLUTIONS
  • Pages:343–360

https://doi.org/10.1142/S0252959901000358

No Access
INSTANTANEOUS SHRINKING AND LOCALIZATON OF FUNCTIONS IN Yλ(m,p,q,N) AND THEIR APPLICATIONS
  • Pages:361–380

https://doi.org/10.1142/S025295990100036X

No Access
HARMONIC FUNCTIONS ON PRODUCT OF CERTAIN KÄHLER MANIFOLDS WITH A POLE
  • Pages:381–384

https://doi.org/10.1142/S0252959901000371

No Access
EXISTENCE AND UNIQUENESS OF STRONG PERIODIC SOLUTION OF THE EVOLUTION SYSTEM DESCRIBING GEOPHYSICAL FLOW — PART I: IN BOUNDED DOMAINS
  • Pages:385–396

https://doi.org/10.1142/S0252959901000383

No Access
ON THE EXISTENCE OF FIXED POINTS FOR LIPSCHITZIAN SEMIGROUPS IN BANACH SPACES
  • Pages:397–404

https://doi.org/10.1142/S0252959901000395